# SDR CALA2015070994070

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 100,546 hours, 15,782 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, NLG WW RT AFT OTBD, CORNER CHORD CRACKED 11 INCHES FROM THE TOP.  REPAIR WAS ACCOMPLISHED IAW SRM 51-70-12 FIG 1 SHEET 4 IAW EA 5300-01606 REV A OP 4 ITEM 2.
